Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 89, Number 325

An agglomeration-based massively parallel non-overlapping additive Schwarz preconditioner for high-order discontinuous Galerkin methods on polytopic grids
Paola F. Antonietti, Paul Houston, Giorgio Pennesi and Endre Süli.
Math. Comp. 89 (2020), 2047-2083
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4109560
Analysis of local discontinuous Galerkin methods with generalized numerical fluxes for linearized KdV equations
Jia Li, Dazhi Zhang, Xiong Meng and Boying Wu.
Math. Comp. 89 (2020), 2085-2111
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4109561
Optimal convergence and superconvergence of semi-Lagrangian discontinuous Galerkin methods for linear convection equations in one space dimension
Yang Yang, Xiaofeng Cai and Jing-Mei Qiu.
Math. Comp. 89 (2020), 2113-2139
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4109562
Super-resolution of time-splitting methods for the Dirac equation in the nonrelativistic regime
Weizhu Bao, Yongyong Cai and Jia Yin.
Math. Comp. 89 (2020), 2141-2173
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4109563
Spectral norm of a symmetric tensor and its computation
Shmuel Friedland and Li Wang.
Math. Comp. 89 (2020), 2175-2215
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4109564
Analyzing random permutations for cyclic coordinate descent
Stephen J. Wright and Ching-pei Lee.
Math. Comp. 89 (2020), 2217-2248
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4109565
Convergence analysis of the Fast Subspace Descent method for convex optimization problems
Long Chen, Xiaozhe Hu and Steven M. Wise.
Math. Comp. 89 (2020), 2249-2282
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4109566
Large time behaviors of upwind schemes and $B$-schemes for Fokker-Planck equations on $\mathbb{R}$ by jump processes
Lei Li and Jian-Guo Liu.
Math. Comp. 89 (2020), 2283-2320
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4109567
On using symmetric polynomials for constructing root finding methods
Dmitry I. Khomovsky.
Math. Comp. 89 (2020), 2321-2331
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4109568
Boolean algebra of two-dimensional continua with arbitrarily complex topology
Qinghai Zhang and Zhixuan Li.
Math. Comp. 89 (2020), 2333-2364
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4109569
On computing the density of integers of the form $2^{n}+p$
Gianna M. Del Corso, Ilaria Del Corso, Roberto Dvornicich and Francesco Romani.
Math. Comp. 89 (2020), 2365-2386
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4109570
An analog to the Schur-Siegel-Smyth trace problem
V. Flammang.
Math. Comp. 89 (2020), 2387-2398
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4109571
A fast randomized geometric algorithm for computing Riemann-Roch spaces
Aude Le Gluher and Pierre-Jean Spaenlehauer.
Math. Comp. 89 (2020), 2399-2433
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4109572
Finding all Borcherds product paramodular cusp forms of a given weight and level
Cris Poor, Jerry Shurman and David S. Yuen.
Math. Comp. 89 (2020), 2435-2480
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4109573
The monic rank
Arthur Bik, Jan Draisma, Alessandro Oneto and Emanuele Ventura.
Math. Comp. 89 (2020), 2481-2505
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4109574
The Diophantine problem in some metabelian groups
Olga Kharlampovich, Laura López and Alexei Myasnikov.
Math. Comp. 89 (2020), 2507-2519
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4109575
Approximations of the Lagrange and Markov spectra
Vincent Delecroix, Carlos Matheus and Carlos Gustavo Moreira.
Math. Comp. 89 (2020), 2521-2536
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4109576
Completely uniformly distributed sequences based on de Bruijn sequences
Emilio Almansi and Verónica Becher.
Math. Comp. 89 (2020), 2537-2551
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4109577
Rational approximation to Euler’s constant at a geometric rate of convergence
José A. Adell and Alberto Lekuona.
Math. Comp. 89 (2020), 2553-2561
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4109578